# SDR VNAA0002006

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 3 - 5
- Part time: 8,377 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW NOTICED THAT THE EMERGENCY LIGHTS AT ROWS 3, 4, AND 5 WERE NOT WORKING.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 5LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
